Top 10 Flu Medicine Liquid – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

#ad
Tylenol #ad - Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine. Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant.

The nighttime formula also contains doxylamine succinate, an antihistamine. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. They also aid in loosening mucus & flu symptoms including fever, cough, nasal & chest congestion, head & thinning bronchial secretions for more productive coughs.

The liquid medicines both provide temporary relief of cold & body aches & sore throat. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.
BrandTylenol #ad
ManufacturerMcNeilConsumerandSpecialtyPharm #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches

2. Mucinex

#ad

12 fl oz, Sore Throat, Maximum Strength All in One Multi Symptom Relief for Congestion, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Headache,Cough and Reduces Fever

#ad
Mucinex #ad - Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours. Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, sneezing, fever, nasal congestion that leads to stuffy nose, body pain & headache, runny nose and sore & itchy throat.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, sinus pressure, chest, fever, nasal & sinus congestion that can cause mucus buildup, body pain & headache and sore throat. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus.

Trust mucinex: mucinex is the no. 1 cold & cough brand doctors Trust for Themselves & Their Families. Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

3. Vicks

#ad

Fever, Berry Flavor, & Congestion Relief, Twin Pack, Vicks NyQuil SEVERE, Cold & Flu Relief, 12 FL OZ, Nighttime Relief of Cough, Sore Throat

#ad
Vicks #ad - Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Multi-symptom relief. From the world’s #1 selling cough & cold brand.

Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Max strength nighttime relief. Nyquil severe cold & bronchial irritation, headache, including cough due to minor throat & pains, sore throat, minor aches & flu liquid temporarily relieves common cold & flu symptoms, fever, runny nose & sneezing. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

4. Vicks

#ad

And Congestion Relief, Liquid Cough, Fever, Vicks DayQuil and NyQuil SEVERE, 12 FL OZ Day and Night Pack, Day and Night Relief, Sore Throat, Berry Flavor, Cold and Flu Relief

#ad
Vicks #ad - Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, such as cough, sore throat, and congestion, fever, day or night. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.

Temporarily relieves common cold & flu symptoms, fever, including cough due to minor throat and bronchial irritation, headache, sore throat, minor aches and pains, runny nose and sneezing so you can sleep. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil severe non-drowsy, minor aches & pains, headache, sore throat, daytime RELIEF. Temporarily relieves common cold & flu symptoms, cough due to minor throat and bronchial irritation, including nasal congestion, and fever. Nyquil nighttime relief. Maximum strength cold & flu relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Weight0.49 Pounds
Width5.38 Inches
Part Number323900017788
ModelNA

5. Good Sense

#ad

Cherry Flavor, Cold and Flu Liquid, GoodSense Nighttime Cold and Flu Relief

#ad
Good Sense #ad - This cold remedy relieves cold and flu symptoms so you can rest. Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care.

The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12. 5 mg. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose. Does not contain Pseudoephedrine; contains 10% Alcohol.

Cold and flu relief liquid: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored. They all combine to create an effective cold and flu medicine. Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.08 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400

6. Amazon Basic Care

#ad

Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Sore Throat, Amazon Basic Care Severe Daytime Cold & Flu, Cough, 12 Fluid Ounces, Fever, Nasal Congestion, Chest Congestion

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu. Multi-symptom, sinus pressure, fever, maximum strength cold and flu rELIEF: Temporarily relieves common cold and flu symptoms such as headache, sore throat, minor aches and pains, nasal and sinus congestion, cough and chest congestion.

Cough suppressant & expectorant: this cold and flu medicine temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive.

Compare to the active ingredients in Vicks DayQuil Severe Cold & Flu. The active ingredients are acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant & phenylephrine HCl nasal decongestant. Nasal decongestant: this cold medicine relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

7. Amazon Basic Care

#ad

24 Fluid Ounce, Basic Care Daytime Severe and Nighttime Severe Cold & Flu Relief Combo Pack

#ad
Amazon Basic Care #ad - Nighttime active ingredients: nighttime cold and flu medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant.

Convenient combination pack contains max strength cold and flu medicine for around-the-clock, multi-symptom relief of severe cold symptoms, daytime and nighttime. Daytime active ingredients: daytime cold and flu medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant. Compare to vicks nyquil severe and Vicks DayQuil Severe active ingredients.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.12 Inches
Length2.62 Inches
Weight0.01 Pounds
Width5.18 Inches

8. Tylenol

#ad

24 Count, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief

#ad
Tylenol #ad - The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. 24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant.

The daytime relief caplets are formulated to reduce fever, sore throat, loosen phlegm and relieve headache, cough, body aches, nasal congestion and chest congestion. The nighttime relief caplets help reduce fever and relieve runny nose, sore throat, headache, nasal congestion, sneezing, cough, sinus congestion and pressure.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight0.08 Pounds
Width0.78 Inches
Part Number30045055024
Model30045055024

9. Amazon Basic Care

#ad

Amazon Basic Care Nighttime Cold and Flu Relief, Night Time Cherry, 12 Fl.Oz, Pain Reliever

#ad
Amazon Basic Care #ad - Gluten free: this product is gluten Free. Does not contain pseudoephedrine; contains 10% ALCOHOL. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine.

Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night. Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight12 ounces
Width2.5 Inches

10. Theraflu

#ad

8.3 Fl Oz, Theraflu ExpressMax Flavored Syrup Specially formulated for Relief from Cold and Cough Berry

#ad
Theraflu #ad - Theraflu expressMax severe Cold and flu syrup medicine. Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and Pains, and nasal and sinus congestion. Do not take more than 5 doses 150 ml in 24 hours unless directed by a doctor. Powerful cold medicine in a berry flavored syrup. Specially formulated cold and cough Syrup provides a warming sensation and relief from cold and flu symptoms. 30 ml can be taken every 4 hours using the enclosed dosing cup, while symptoms persist.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height5.9 Inches
Length4.73 Inches
Weight0.7 Pounds
Width2.86 Inches
Part NumberI00104714
ModelI00104714